MAUDE Adverse Event Report: Mentor Texas MENTOR Tissue Expander; Expander, skin, inflatable

Mentor Texas MENTOR Tissue Expander; Expander, skin, inflatable
Catalog Number 3504305M
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction

Brand Name
MENTOR Tissue Expander
Common Device Name
Expander, skin, inflatable
Manufacturer (Section D)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
Perouse Plastie
1 rue camille desmoulins
issy les moulineaux
FR  
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
+1(949)788-2078
MDR Report Key50848308
Report Number1645337-2026-10496
Device Sequence Number9936016
Product Code LCJ
UDI-Device Identifier00081317002413
UDI-Public(01)00081317002413(17)280528(10)9988645
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K842883
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3504305M
Device Lot Number9988645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown